# SDR USAA991458

- Difficulty date: December 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 45846
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5911412
- Condition: Corroded
- Location: Bs 230-579
- Part time: 74,376 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING RON, FOUND NUMEROUS AREAS AFFECTED OVER LISTED SKIN AREA CORROSION ALONG FRAMES, LONGERONS AND AT ANTENNA DOUBLERS AT STATION 230 TO STATION 579, LONGERON 26L TO LONGERON 26R.  CORROSION LEVEL 2.  DEFECTIVE PART REPLACED WITH IDENTICAL PART NR.  (M)
